On (ψ, ϕ)2-contractive maps

Rakesh Tiwari, Mohammad Saeed Khan, Shobha Rani, Vladimir Rakočević*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we introduce the notion of generalized weakly contractive mapping of quadratic type and we prove fixed point results for this type of mapping. We justify our result by suitable examples and show that this mapping satisfies properties P and Q. Among other things, as corollaries we recover Banach and Kannan fixed point theorems.

Original languageEnglish
Pages (from-to)303-312
Number of pages10
JournalCarpathian Journal of Mathematics
Volume36
Issue number2
Publication statusPublished - 2020

Keywords

  • Contractive mapping
  • Fixed point
  • Weak contraction

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On (ψ, ϕ)<sup>2</sup>-contractive maps'. Together they form a unique fingerprint.

Cite this